# SDR SWIA201335412

- Difficulty date: November 19, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 42,021 hours, 59,942 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RT MLG DID NOT RETRACT.  FLT 6452 REPLACED RT MLG RETRACTION IAW AMM.  PN ON 19595-000-8 SN ON 169  PN OFF 19595-000-07 SN OFF 815.
